# SDR F3LA2015030501115

- Difficulty date: March 4, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 39,712 hours, 19,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Part time: 39,712 hours, 19,681 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DUE C8 & S2 CHECK.  DISCREPANCY, LT AFT LATERAL SHEAR PLATE HAS CORROSION.  R & R SHEAR PLATE IAW SRM 51-42-11.  ACFT DUE OUT OF C CHECK ON 3/22/2015.
